# SDR CALA2024120201383

- Difficulty date: November 29, 2024
- Submitted: December 2, 2024
- Operation: Air carrier
- Aircraft: N78009
- Make and model: Boeing 777224
- Aircraft serial: 29479
- Aircraft time: 120,906 hours, 12,398 cycles
- System (JASC): 5410 · Nacelle/Pylon, Main Frame
- Part: Door
- Part number: 315W131114
- Condition: Missing
- Location: Zone 400
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PDA 2  #1 ENGINE RH INBOARD TR MID PANEL 416FR HINGE AND SMALL DOOR ASSY FOUND MISSING ON ARRIVAL SEE LP 3042567. MISSING COMPONENT APPROX 6X3 INCHES, METALLIC IN CONSTRUCTION. A/C LANDED ON RUNWAY 1R AND AIRPORT OPS ADVISES RUNWAY CHECKED NO DEBRIS WAS FOUND INSTALLED REPLACEMENT DOOR AND HINGE ON EXISTING PANEL REF SRM 51-40-02 INSTALLED RH INBOARD TR MID PANEL 416FR REF AMM 78-31-09. ADD EMP:U416528
